# SDR AALA201804139001

- Difficulty date: April 10, 2018
- Submitted: April 16, 2018
- Operation: Air carrier
- Aircraft: N9621A
- Make and model: Doug MD 83
- Aircraft serial: 53592
- Aircraft time: 54,949 hours, 27,207 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Broken
- Location: Aft Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLASHLIGHT IN THE AFT CABIN BY L4 DOOR WILL NOT STAY MOUNTED.  STRAP IS BROKEN.   REPLACED THE AFT FLASHLIGHT HOLDER AND LIGHT ASSEMBLY IAW AMM 25-60-00.
